Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Severe diarrhea, difficulty breathing, body pain. Taking imodium. Treatment for parasitic infections?

I faced severe diarrhoea for last 4 days and was not being cured by taking simple antibiotics. Now almost fine after I took imodium and several other meds (it happened to me twice in last 2 months). But then I noticed very regular breathing problems and body aches. Feeling like eosinophilia , i went for a test and eosinophils count is 9%, WBC 0000. I suspect of parasitic infections. Now, should I take anti parasites ? Which ones are suitable and available in ?
Asked On : Mon, 4 Feb 2013
Answers:  2 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Diarrhoea may be due to Bacterial or Parasitic or Mixed infections.
As it is not resolved with Routine antibiotic,please take a Broad spectrum antibiotic which contains Ofloxacin 200mg/Levofloxacin 250 mg and Ornidazole 500mg .You should take Pre and Probiotic capsule.
As it happened twice in last 2 months,you should be cautious.
Please avoid eating outside.
Wish you good health
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there may be possibilities of parasitic infestation and viral gastroenteritis.
Presence of watery diarrhea along body ache and breathing difficulty suggests the diagnosis.
Few parasitic infestations may also cause respiratory symptoms.
You should consult with internal medicine specialist and should go for thorough check up.
You should also go for chest x ray and stool examination for parasite ova.
You should avoid milk and all milk related products.
You should take deworming course, probiotics.
Take care,
Dr. Mayank Bhargava
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor